# SDR GTIA2016040401504

- Difficulty date: April 4, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N528NK
- Make and model: Airbus A319-132
- Aircraft serial: 2983
- Aircraft time: 35,754 hours, 16,942 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frame 61
- Part time: 35,754 hours, 16,942 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE FOUND ON FUSELAGE SKIN FASTENER AT FR 61 BETWEEN STR 34LH-35LH OUT OF LIMITS IAW SRM 53-41-11-283-011, FIG 008, RAF 2025851-02.
